# SDR CALA2010032400100

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 30,859 hours, 10,795 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN PANEL HAS A .5 INCH CRACK AT STA 129.50 INBOARD OF RIB 18 AFT OF LEADING EDGE AS MARKED LOWER SKIN OF LT HORIZ STAB REPAIRED IAW ECRA 5510-02092.  ACCOMP ECRA 5510-02092 PART 3 WITHIN 12 MONTHS FROM 17 MAR 10 PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR //QC// ACCOMPLISH ECRA 5510-02092, PART 3 WITHIN 12 MONTHS FROM 17 MAR 2010, PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS, BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR.  DIP CTL 04213.
